# SDR AALA201809129002

- Difficulty date: September 7, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 72,395 hours, 9,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Epas Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR EPAS BATTERY AMBER LIGHT DID NOT ILLUMINATE DURING TEST.  MAINTENANCE TROUBLESHOT THE EPAS BATTERY AMBER LIGHT AND FOUND THE CONNECTOR S52121 UNSEATED.  -SEATED THE CONNECTOR,  OPS CHECKED GOOD IAW AMM 52-1-20.
